# SDR DLM88970325

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- System (JASC): 3830 · Waste Disposal System
- Part: Fill Line
- Condition: Loose
- Location: Aft Lavatory
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED AT 8,000 FT, CLIMBING OUT OF ATL, DUE TO SMOKE SMELL REPORTED IN AFT CABIN.  RETURNED TO ATL.  MAINTENANCE FOUND EVIDENCE OF LAV FLUID COMING FROM FUSELAGE DRAINS.  FOUND LAV FILL LINE LOOSE, TIGHTEND SAME.  PERFORMED DUCT BURNOUT PER M/M.  REPLACED COALESER BAGS, NO SMOKE SMELL NOTICED.
